Classification of All Star Irreps of Gl(M-N)

Gould, MD and Zhang, RB (1990) Classification of All Star Irreps of Gl(M-N). Journal of Mathematical Physics, 31 11: 2552-2559. doi:10.1063/1.529001

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299715_OA.pdf Full text (open access) application/pdf 847.80KB 0

Author Gould, MD
Zhang, RB
Title Classification of All Star Irreps of Gl(M-N)
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1990-11-01
Year available 1990
Sub-type Article (original research)
DOI 10.1063/1.529001
Open Access Status File (Publisher version)
Volume 31
Issue 11
Start page 2552
End page 2559
Total pages 8
Language eng
Keyword Physics, Mathematical
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 39 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:25:16 EST by System User on behalf of Learning and Research Services (UQ Library)